Desarrollos de cocientes y logaritmos de funciones de Bessel-Clifford y de la modificada de Bessel de primera especie

  1. Nacere Hayek Calil
  2. Francisco Pérez Acosta
Journal:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Year of publication: 1991

Volume: 3

Issue: 1

Pages: 113-125

Type: Article

Abstract

In this work we establish some series expansions of quotients and logarithms of the Bessel Clifford functions and of the modified Bessel function of the first kind. These expansions are suitable for the numerical calculus.